# SDR 2007FA0000579

- Difficulty date: June 5, 2007
- Submitted: July 5, 2007
- Operation: General aviation
- Aircraft: N22NG
- Make and model: Cessna 750
- Aircraft serial: 7500204
- Engine: Allsn AE3007C
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 67410261
- Part serial: 7175
- Condition: Misaligned
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TRUNNION ATTACH PIN LOCK PIN HOLE MISALIGNED.  LOCK PIN HOLES DRILLED IN TRUNNION DO NOT LINE UP WITH HOLE DRILLED IN MOUNTING PIN.  (K)
